# SDR AALA202110110927

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 36,412 hours, 14,797 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Condition: Damaged
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOSS OF HYDRAULIC SYSTEM A PRESSURE AND QUANTITY, FLIGHT DECLARED EMERGENCY; AFTER LANDING, HYDRAULIC SYSTEM B AT 40% QTY AND AIRCRAFT LOST NOSE WHEEL STEERING. REPLACED HYDRAULIC HOSE FOR RH MLG RETRACTION ACTUATOR WITH NEW IAW AMM 32-32-11, LEAK AND OPS CHECK GOOD.
